Bounded inverse theorems in fuzzy normed spaces
by Hamid Reza Moradi
International Journal of Fuzzy Computation and Modelling (IJFCM), Vol. 1, No. 4, 2015

Abstract: The purpose of this paper is to introduce the notion of bounded inverse theorems for linear operator in fuzzy normed spaces. We also investigate properties of linear operators between fuzzy normed spaces. Moreover, new forms of fuzzy compact spaces namely fuzzy-compact spaces are studied. Some interesting properties and characterisations are introduced and discussed.

Online publication date: Fri, 29-Apr-2016

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Fuzzy Computation and Modelling (IJFCM):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com